Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An example concerning affine connexions


Author: N. Hicks
Journal: Proc. Amer. Math. Soc. 11 (1960), 952-956
MSC: Primary 53.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0121746-3
MathSciNet review: 0121746
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Ambrose and I. M. Singer, A theorem on holonomy, Trans. Amer. Math. Soc. vol. 75 (1953) pp. 428-443. MR 0063739 (16:172b)
  • [2] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, New York, McGraw-Hill, 1955, p. 29. MR 0069338 (16:1022b)
  • [3] N. Hicks, A theorem on affine connexions, Illinois J. Math. vol. 3 (1959) pp. 242-254. MR 0107875 (21:6597)
  • [4] J. H. C. Whitehead, Convex regions in the geometry of paths, Quart. J. Math. (Oxford Ser.) vol. 3 (1932) pp. 33-42.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.00

Retrieve articles in all journals with MSC: 53.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0121746-3
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society